# SDR AALA20150510007

- Difficulty date: May 10, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 50,554 hours, 24,207 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIR INTERRUPT, ENG SHUTDOWN & EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT. DURING CLIMB LT OIL TEMP HIGH, 199 DEG C.  DESCENDED & OIL TEMP ERRATIC BUT STILL READING ABOVE 165 DEG C.  OCCASIONALLY BLANKED OUT.  FOUND BROKEN WIRE AT PIN A ON P1-812.  R & R PIN.  PERFORMED OPERATIONAL CHECK OF LT ENG OIL TEMP INDICATION SYS IAW AMM 79-32-01 & 72-00-00.  SYS CHECKED NORMAL.
